# SDR ASAA2017011219606

- Difficulty date: January 12, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A851023
- Condition: Corroded
- Location: Bs 951-994
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CREASE BEAM WEB CORRODED.  ACFT GROUNDED,  REMOVED THE DAMAGE WEB IAW SRM 51-40-02,  FABRICATED, ALODINED, AND PRIMED IAW DWG 147A8510 REV A AND INSTALLED IAW SRM 51-40-02 AND DWG 147A8510 REV A.
